About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 658010, 16 pages
http://dx.doi.org/10.1155/2012/658010
Research Article

Solvability of Three-Point Boundary Value Problems at Resonance with a -Laplacian on Finite and Infinite Intervals

1School of Sciences, China University of Geosciences, Beijing 100083, China
2School of Electrical and Electronic Engineering, Nanyang Technological University, 50 Nanyang Avenue, Singapore 639798
3Department of Foundation, North China Institute of Science and Technology, Beijing 101601, China

Received 1 September 2012; Accepted 9 October 2012

Academic Editor: Yonghui Xia

Copyright © 2012 Hairong Lian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hairong Lian, Patricia J. Y. Wong, and Shu Yang, “Solvability of Three-Point Boundary Value Problems at Resonance with a -Laplacian on Finite and Infinite Intervals,” Abstract and Applied Analysis, vol. 2012, Article ID 658010, 16 pages, 2012. doi:10.1155/2012/658010